Quantcast

Subscribe to:
POZ magazine
Newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr Instagram
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
November 23, 2014, 04:38:43 PM

Login with username, password and session length


Members
  • Total Members: 24021
  • Latest: ohuser
Stats
  • Total Posts: 646984
  • Total Topics: 49287
  • Online Today: 182
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 5
Guests: 139
Total: 144

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Started on Kivexa and Raltegrevir (Isentress)  (Read 2493 times)

0 Members and 1 Guest are viewing this topic.

Offline lincoln6echo

  • Member
  • Posts: 109
Started on Kivexa and Raltegrevir (Isentress)
« on: June 07, 2013, 05:08:36 PM »
Just switched to the above two days ago due to Truvada and Maraviroc not working out so well.

Anyone else on this combo? How has it worked for you?

Offline ad2san

  • Member
  • Posts: 189
Re: Started on Kivexa and Raltegrevir (Isentress)
« Reply #1 on: June 08, 2013, 03:21:18 AM »
Hi there. I am with this combo since beginning of the year. Can you be more specific? What is not working well?

Cheers
Feb   2009 CD4 358 VL 2000 16%
May  2009 CD4 305 VL 3069  14% <---- Started TVD+ATZ/r
Jul  2009 CD4 512 VL <50   18%
Jul 2010 CD4 418 VL <50 24%                     
Switched to Kivexa (Epzicom) + Norvir + Reyataz (due to sleep problem)
Aug 2010 CD4 606 VL <50 25%
Jul 2011 CD4 494 UD 23%
Switched to Kivexa (Epzicom) + Viramune XR (due to kidney problems)
January 2012 CD4 564 UD 31%
October 2012 CD4 684 UD 29%
January 2013 CD4 594 UD 26%
Switched to Kivexa (Epzicom) + Isentress due to BIG increase GammaGT
Feb 2013 CD4 699 UD 28%
May 2013 CD4 385 UD 28%
July 2013 CD4 CD4 636 UD 25%
Oct 2013 CD4 588 UD 39%
Aug 2014 CD4 639 UD 25%

Offline lincoln6echo

  • Member
  • Posts: 109
Re: Started on Kivexa and Raltegrevir (Isentress)
« Reply #2 on: June 08, 2013, 07:09:04 AM »
Hi ad2san.
The Truvada/Maraviroc combo was making me feel like I was packing around a 50lb bag of rocks all day. I was exhausted a lot of the time. I know it was this combo since I was in Kivexa and a trial drug up until about 3 mo's ago. That trial ended and I went on the above.

I just switched to kivexa / isentress so we'll see how it goes.

How is this treatment going for you?

Offline ad2san

  • Member
  • Posts: 189
Re: Started on Kivexa and Raltegrevir (Isentress)
« Reply #3 on: June 08, 2013, 07:43:54 AM »
Hello, as far as subjective side effects are concerned I have nothing about what I can complain.
As far as objective side effects are concerned : only good things; my blood analysis comes back totally normal, VL still undetectable. I have the impression I am loosing my hair more LOL.
Pretty much easy combo.

Cheers
Feb   2009 CD4 358 VL 2000 16%
May  2009 CD4 305 VL 3069  14% <---- Started TVD+ATZ/r
Jul  2009 CD4 512 VL <50   18%
Jul 2010 CD4 418 VL <50 24%                     
Switched to Kivexa (Epzicom) + Norvir + Reyataz (due to sleep problem)
Aug 2010 CD4 606 VL <50 25%
Jul 2011 CD4 494 UD 23%
Switched to Kivexa (Epzicom) + Viramune XR (due to kidney problems)
January 2012 CD4 564 UD 31%
October 2012 CD4 684 UD 29%
January 2013 CD4 594 UD 26%
Switched to Kivexa (Epzicom) + Isentress due to BIG increase GammaGT
Feb 2013 CD4 699 UD 28%
May 2013 CD4 385 UD 28%
July 2013 CD4 CD4 636 UD 25%
Oct 2013 CD4 588 UD 39%
Aug 2014 CD4 639 UD 25%

Offline challenger89

  • Member
  • Posts: 8
Re: Started on Kivexa and Raltegrevir (Isentress)
« Reply #4 on: August 25, 2013, 02:50:36 AM »
Have been on this combo for almost 8 months.....no side effects or issues to report yet.

How about you?

 ;D

Offline lincoln6echo

  • Member
  • Posts: 109
Re: Started on Kivexa and Raltegrevir (Isentress)
« Reply #5 on: August 25, 2013, 09:01:40 PM »
Hey challenger
I started to feel some fatigue a few weeks back but not as bad as the previous treatment.
Also I have a constant muscle cramp in my right calf muscle.
I posted on another thread recently where someone was asking about that side effect for the same treatment so i'm guessing that's not a coincidence.


Offline eric48

  • Member
  • Posts: 1,202
  • @HIVPharmaCure & tinyurl.com/HIVPharmaCure
Re: Started on Kivexa and Raltegrevir (Isentress)
« Reply #6 on: August 26, 2013, 05:41:32 PM »
I have the impression I am loosing my hair more LOL.
Pretty much easy combo.

That is a Viramune side effect ! the hair grows , but, in the wrong direction, then your brain gets all confused.

On these forums , I can hardly remember of anyone complaining about RAL (except one or 2 viral falure, which, indeed, is not good news for the patient)

So I tried to talk my doctor into it, because I am tired of feeling tired!

Yet, My doc, said he has seen more SE on RAL than on Viramune or even EFV

I was surprised, but, I trust the guy. I just hope he did not bullshit me just to save the extra cost. I did not pursue the issue. But, I hope it gets better!

Ad2San, I am sorry I lost a pill buddy. I do not have that many

I hope RAL will be good for you. This was my original 'preferred' choice, but , here, it is reserved for second line therapy

Cheers

Eric
NVP/ABC/3TC/... UD; CD4 > 1000; CD4/CD8 ~ 2.0   safety stock : 3 months (2013: FOTO= 5d. ON 2d. OFF ; 2014: NCT02157311 = 4d. ON, 3d. OFF)

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.